# SDR AALA201702109005

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 71,171 hours, 24,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY BULL NOSE LIGHT HANGING DOWN AT 33C.  MAINTENANCE SECURED THE LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
